# SDR TWAA0101919

- Difficulty date: January 27, 2001
- Submitted: January 31, 2001
- Operation: Air carrier
- Aircraft: N9420D
- Make and model: Doug DC-9-83
- Aircraft serial: 49824
- Aircraft time: 31,869 hours, 21,965 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Corroded
- Location: Cabin Floor
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CHECK-C MAINT, FOUND FLOOR MEMBRANE CRACKED AND CORRODED FROM STA 1287 TO 1309, BETWEEN LBL 54 TO LBL 60.  CRACKS AND CORROSION RAN UNDER TRACK AND LAV FWD BULKHEAD.  REMOVED CORROSION PER SRM 51-10-3, PAGE 21 PARAGRAPH 35.  REPLACED MEMBRANE PER SRM 53-05, FIG 97.
